I am trying to see if this is all in my head. First to give some back ground. About three years ago I had a MRI done due to having severe headaches and also facial pain on the right side of my face. The MRI only showed one UBO. The DR that I was seeing at that time placed me on Topamax for the headaches. After about two years the facial pain started becoming more frequent at least 5 times or more a day. It was a burning sensation along with the feeling of stabbing electric shock and my ear drum felt a great amount of pressure. The muscles on the right side of my face would tighten to the point that I could not speak. My DR did another MRI and there was nothing except two more UBO's. The placed me on neurotin (sp?) and carbomezapin (sp?) Not a large dose but to be taken 3 times a day.
I am also taking a large amount of sleep aid. Most nights I take 6 OTC sleeping please just to get 6 hrs of sleep at best. I also take 15mr of requip for RLS. Within the last six months I have been finding myself saying the wrong words when I am having a conversation or I will not recall the correct word at all. In the last month I have been having pain in my hands and feet. Not a ache but a sharp pain that comes out of no where. I am also tired most of the time. Oh I almost forgot the facial pain has changed a bit over the last month. It has always included the eye but now it is severe pain in the right eye. Almost like there is something sharp within the eye that is causing it to hurt. The pain will last for about a minute or so and disapate.I have asked two different Neurologist about this and becasue one did not like the other it was more of a *** for tat. So now I am a bit perplexed. I want to know what the heck is wrong with me but I do not want to look like somneone just bouncing from one doctor to another. i have gone to my GP and shared the details but they stated that this was something I needed to see a specialist for. Any advice you can give would be helpful. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.